# SDR SWAA2012101008396

- Difficulty date: September 1, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 43,650 hours, 25,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT ASSY IAW AMM.
